# SDR HNAA2015021600047

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 46,304 hours, 52,775 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6110 · Propeller Assembly
- Part: Pcu
- Part number: 78249050
- Condition: Failed
- Location: Nr 1 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER RPM DROPPED TO 1188 AFTER TAKEOFF.  R & R NR 1 ENGINE PCU IAW WC 61-10-10.  OPS AND LEAKED CHECKED GOOD.
